# SDR UPS99830428

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 3770281503
- Condition: Cracked
- Location: Ws 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE RT O/B SLOT, LWR DOOR, INNER FITTING IS CRACKED AT XS 475.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-21.
